# SDR PCSA2008120301

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 72,512 hours, 40,893 cycles
- Engine: Pwa JT8D17
- Engine time: 50,669 hours, 36,623 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Broken
- Location: Nr 1 Engine
- Component: Engine, Pwa, 17
- Component part number: JT8D
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AMERIJET FLIGHT SXM - SJU NUMBER ONE ENGINE VIBRATION FOLLOWED BY HIGH FUEL FLOW.  PERFORMED A PRECAUTIONARY SHUTDOWN.  MAINTENANCE DISCOVERED A BROKEN C2 BLADE AND COMPRESSOR DAMAGE.
